# SDR R61A201612020695

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 22,748 hours, 17,965 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0100
- Condition: Leaking
- Location: Hyd System
- Part time: 15,278 hours, 9,357 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW RECEIVED A HYD 2 LOW QTY MESSASGE AND WAS AT 22%.  DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.   MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE NR 2 EDP IAW AMM AND OPS CHECKED GOOD.
